Illinois Journal of Mathematics

On the homotopy type of diffeomorphism groups

William G. Dwyer and Robert H. Szczarba

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 578-596.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046248

Digital Object Identifier
doi:10.1215/ijm/1256046248

Mathematical Reviews number (MathSciNet)
MR720094

Zentralblatt MATH identifier
0507.57016

Subjects
Primary: 57R50: Diffeomorphisms
Secondary: 57Q25: Comparison of PL-structures: classification, Hauptvermutung

Citation

Dwyer, William G.; Szczarba, Robert H. On the homotopy type of diffeomorphism groups. Illinois J. Math. 27 (1983), no. 4, 578--596. doi:10.1215/ijm/1256046248. https://projecteuclid.org/euclid.ijm/1256046248


Export citation